C.R. BARD, INC. (BASD) -3006260740 POWERPICC PROVENA 4F DL MBPLUS (3CG, BIOPATCH, PROBE COVER, BELDAR NG); CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Back to Search Results |
| Model Number |
N/A |
| Medical Device Problem Code |
Material Deformation (2976)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/07/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The device has not been returned to the manufacturer for evaluation.
Event or Problem Description
It was reported that have placed a total of 4 mid-thigh catheters with the following reference s1274108d5 and lot numbers rejq0717.3 of these lines we have documented kinks that have resulted in line removal and the last line i¿ve had to cathflo about 3 times already since it was placed.All catheters are significantly kinked at 6/7cm mark and 35 cm mark.No issues upon insertion.Verified by x-ray upon placement.All lines placed mid-thigh at bedside.No serious injury, but patients received unnecessary alteplase administration, delay in treatment due to line not working, and one patient required the insertion of a tunneled catheter.This report addresses the fourth device.